# SDR A6WA201140344

- Difficulty date: April 2, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL UNDER PANEL 832BR IS CRACKED.  REMOVED CRACKED INTERCOSTAL THEN INSTALLED NEW SERVICEABLE INTERCOSTAL PN 601R-31902-318 AND IAW SRM 51-41-06.
